# SDR 061115

- Difficulty date: April 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Elongated
- Location: Bs 2360 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STRINGER END FITTING HAS ELONGATED HOLE AT STA 2360, STR 11R.
